Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Difficulty in swallowing. Taking celebrex and supradyn. Worried

when i am eating food or drinking water i feel i cant swallow its difficult and this feeling i feel in early morning when i get up this started last year when i use to cry to much as if the pain has struck in it i dont know what to do i am scared of any disease this fear because of this i am not going to doctor any way for my back ache i am having clebrex tablet and supradyn pls suggest me for this
Asked On : Fri, 12 Apr 2013
Answers:  2 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
One of most important points in history you have not mentioned is age.Supradyn is a multi viatmins minerals combination and doesn't have any side effect.However the other drug celebrex which you are taking is nonsteroidal anti inflammaotory drug which can cause ulcers in esophagus and stomach and could be one reason for difficulty in swallowing.The second cause could be cancer of esophagus.There is nothing to be scarred of.If you will not consult a Doctor your disease is not going to be cured of itself instead it can increase and lateral may become difficult to treat.On ther other hand if you will consult a Doctor your problem can be diagnosed earlier and treated.I would suggest you to consult a physician who may be able to evaluate you for difficulty in swallowing and may manage accordingly.
Hope this answers your question.
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your age, gender, personal habits, family history or co-morbidities

This could be a picture of Anxiety.
Organic obstruction / local lesions - start with difficulty for solids (demanding forcible movement)
Neurological lesions present with difficulty for liquids (demanding quick movement)
You have both and you have not mentioned any loss of weight!

You should see a doctor - gastro-enterologist...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor